| Model Number |
HARMONY-25 |
| Medical Device Problem Code |
Intravalvular regurgitation (4068)
| Health Effect - Clinical Code |
Tricuspid Valve Insufficiency/ Regurgitation (4453)
| Date of Event |
10/04/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that following a harmony transcatheter pulmonary valve implant procedure, moderate tricuspid regurgitation was identified on an echocardiogram at the implant visit.No patient complications were reported as a result of this event.
Additional Manufacturer Narrative
D10.Continuation - concomitant medical devices in use during the event include: medtronic product id: harmony dcs; product lot number: 0011843507; product type: 0195-heart valves; medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.